Lake Huron, 2012Marine Thunderstorm Wind in Lake Huron, May 3, 2012
May 3, 2012 · NWS APX · 1 event in 1 county or zone
Thunderstorms produced high winds near the entrance to Saginaw Bay.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced high winds near the entrance to Saginaw Bay.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at May 3, 6:51 AM EST, 9 minutes earlier.
Area forecast discussion, May 3, 6:51 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
751 AM EDT THU MAY 3 2012
.SYNOPSIS...
ISSUED AT 404 AM EDT THU MAY 3 2012
AN APPROACHING WARM FRONT WILL CONTINUE TO PRODUCE SHOWERS AND
THUNDERSTORMS TODAY. IN FACT...THE FRONT WILL STALL IN THE WESTERN
GREAT LAKES AND CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS...OFF
AND ON...INTO THE EARLY PART OF NEXT WEEK. THE FRONT WON'T STAY WITH
US FOR THE WHOLE WEEK...HOWEVER...THE PATTERN WILL CONTINUE TO BE
RATHER UNSETTLED THROUGH THE MIDDLE OF NEXT WEEK WITH SHOWERS AND
THUNDERSTORMS EXPECTED THEN TOO.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 404 AM EDT THU MAY 3 2012
MIDNIGHT SURFACE/COMPOSITE ANALYSIS SHOWS A COUPLE OF FRONTAL
BOUNDARIES IN THE VICINITY OF THE UPPER GREAT LAKES REGION. WEAK
LOW PRESSURE OVER FAR WESTERN LAKE SUPERIOR HAS A WARM/STATIONARY
FRONT THAT EXTENDS EAST-SOUTHEAST ACROSS THE LOWER PENINSULA AND
INTO THE LOWER GREAT LAKES...WITH A TRAILING COLD FRONT THAT EXTENDS
BACK INTO SOUTH DAKOTA. ANOTHER COLD FRONT EXTENDED FROM NORTHERN
ONTARIO WEST ALONG THE U.S./CANADA BORDER. WEAK BUBBLE OF HIGH
PRESSURE WAS CENTERED OVER LAKE HURON. LOW LEVEL JET IMPINGING UPON
THETA-E/INSTABILITY GRADIENT WAS GENERATING CONVECTION ACROSS
WISCONSIN/NORTHERN ILLINOIS THAT WAS ADVANCING INTO LOWER MICHIGAN.
00Z APX SOUNDING INSTABILITY WAS LIMITED BY DRY ABOVE THE BOUNDARY
LAYER AND WEAK CAPPING ABOVE 700MB...NOT UNLIKE EARLY WEDNESDAY
MORNING.
BROAD WEST-SOUTHWEST FLOW ACROSS THE UPPER MIDWEST/UPPER GREAT LAKES
AROUND NORTHERN PERIPHERY OF FLAT UPPER LEVEL RIDGING OVER THE
SOUTHEASTERN U.S.. THIS WON'T CHANGE MUCH OVER THE COMING 24
HOURS...IF ANYTHING UPPER FLOW VEERS MORE ZONAL BY FRIDAY. POSITION
OF SURFACE BOUNDARIES WILL PLAY A BIG ROLE IN TODAY'S FORECAST...
ESPECIALLY STATIONARY FRONT DRAPED ACROSS CENTRAL LOWER MICHIGAN
WHICH ITSELF MAY BE REINFORCED BY REMNANT CONVECTIVE ACTIVITY/CLOUD
COVER EXPECTED ACROSS NORTHERN MICHIGAN DURING THE FIRST PART OF THE
DAY.
FOR TODAY...FIRST THINGS FIRST IS DEALING WITH CONVECTION SPREADING
NORTHEAST OUT OF WISCONSIN AND ACROSS THE FORECAST AREA THIS
MORNING. CONVECTION WILL BE SUPPORTED BY LOW LEVEL JET NOSING UP
INTO NORTHERN MICHIGAN AND UPPER LEVEL DIVERGENCE BENEATH RIGHT REAR
QUAD OF JET STREAK NORTH/NORTHEAST OF LAKE SUPERIOR. THINKING THAT
CONVECTION WILL BE AN ONGOING PROCESS THROUGHOUT THE DAY ACROSS
NORTHERN LOWER MICHIGAN...NOT JUST ONE MAIN PUSH OF PRECIPITATION
LIKE WHAT OCCURRED WEDNESDAY AS MOISTURE CONVERGENCE ALONG
STATIONARY FRONT SHOULD PROVIDE A FOCUS FOR ADDITIONAL DEVELOPMENT
THROUGH THE DAY. RAINFALL COULD BE ON THE HEAVY SIDE THIS MORNING
ALONG AND SOUTH OF AN FKS-PZQ LINE WITH A BIT OF ECHO TRAINING
POSSIBLE (WILL EXPLICITLY MENTION THIS IN THE FORECAST). OF MORE
INTEREST IS SEVERE CONVECTIVE POTENTIAL...AND MUCH WILL PROBABLY
DEPEND ON WHERE WARM FRONT SETS UP AS RAINFALL/CLOUD COVER/EASTERLY
COMPONENT OF FLOW OFF LAKE HURON AND RESULTANT DIFFERENTIAL HEATING
WILL BE THE MAIN VARIABLES. CERTAINLY THINK BOUNDARY WILL REMAIN
SOUTH OF THE STRAITS...AND SUSPECT IT WILL LIE ACROSS NORTHERN LOWER
MICHIGAN IN A NORTHWEST-SOUTHEAST FASHION (WHICH IS A TYPICAL
EVOLUTION)...ROUGHLY ALONG A TVC-OSC LINE GIVE OR TAKE A FEW
(HUNDRED) MILES (JUST KIDDING). DEW POINTS CLIMBING INTO THE LOWER
60S SOUTH OF THE BOUNDARY ALONG WITH AT LEAST SUFFICIENT HEATING
COULD PUSH MLCAPE VALUES INTO THE 1000-1500J/KG RANGE. ALSO AS
TYPICAL IN THESE SETUPS STRONGER 0-6KM SHEAR WILL BE FARTHER NORTH
WHERE INSTABILITY WANES...BUT 40-50KT MID LEVEL WIND MAX ACROSS
NORTHERN LOWER WILL ALLOW FOR 0-6KM BULK SHEAR VALUES AT OR ABOVE 40
KTS. SO PLENTY OF SHEAR TO SUPPORT ORGANIZED CONVECTION AND
POSSIBLY EVEN SOME ROTATING UPDRAFTS. BACKED LOW LEVEL WINDS ALONG
FRONTAL ZONE WON'T HURT THE CAUSE EITHER. GREATEST SEVERE THREAT
WILL PROBABLY BE SOUTH OF M-32. FROM THE STRAITS NORTH EXPECT LOW
CLOUDS/FOG AND COOL TEMPERATURES TO PERSIST THROUGH THE DAY...AND
MEASURABLE RAIN CHANCES WILL PROBABLY DIMINISH THIS AFTERNOON WITH
A BETTER FOCUS FOR NEW CONVECTION FARTHER SOUTH ACROSS THE LOWER
PENINSULA. LIKE WEDNESDAY...EXPECT A WIDE DISPARITY IN
TEMPERATURES THIS AFTERNOON WITH LOWER-MID 50S ACROSS EASTERN
UPPER...AND 70S IN AREAS THAT COULD SEE SOME HEATING AND GET INTO
THE WARM SECTOR.
EXPECT THUNDERSTORM ACTIVITY TO BE ONGOING INTO THIS EVENING ACROSS
NORTHERN LOWER MICHIGAN...BUT WITH LOW LEVEL JET VEERING AWAY FROM
NORTHERN MICHIGAN OVERNIGHT THINK THE THREAT FOR CONVECTION SHOULD
WANE FOR THE MOST PART. HIGH PRESSURE BEGINS BUILDING IN FROM THE
NORTH OVERNIGHT AND IS EXPECTED TO NUDGE STATIONARY FRONT SOUTH INTO
SOUTHERN LOWER MICHIGAN BY FRIDAY MORNING.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 404 AM EDT THU MAY 3 2012
FRIDAY...THE MODELS HAVE COME TOGETHER ON THE IDEA THAT THE AREA
WILL DRY OUT AS THE FRONT SAGS SOUTH AND THE HUDSON BAY HIGH BUILDS
INTO THE GREAT LAKES. TEMPERATURES MAY HOLD STEADY OR VERY SLOWLY
FALL IN THE AFTERNOON AS THE NE WINDS BEGIN TO PUSH THE COLDER AIR
OUT OF CANADA.
FRIDAY NIGHT...THE MAIN FOCUS IS WELL SOUTH OF US, AND WITH THE
HUDSON BAY HIGH BUILDING QUITE WELL. THERE WILL BE A FAIR AMOUNT OF
DRY AIR. WINDS WILL REMAIN UP A BIT, I.E. NO DECOUPLING, SO
TEMPERATURES SHOULD REMAIN IN THE 40S OVERNIGHT.
SATURDAY...THE 12Z RUN OF THE ECMWF STILL HAS SOME SORT OF QPF OVER
US FOR THE AFTERNOON, BUT THIS IS OUT TO LUNCH. THE 850 MB RH IS
BELOW 20% (AS IS THE GFS), THERE IS SOME MOISTURE IN THE 700-500 MB
LAYER WHICH COULD BRING ABOUT SOME CLOUDS OR MAY BE SPRINKLES.
HOWEVER, WITH THE IS HUDSON BAY HIGH, THE FLOW IS TYPICALLY DRY.
WINDS REMAIN BELOW 10 MPH AT THE 20 FT LEVEL. HOWEVER, THIS IS A
CONCERN FOR FIRE WEATHER PURPOSES. 850 MB TEMPERATURES BEGIN TO INCH
UP AS WELL SO COULD SEE THE TEMPERATURES START TO TOUCH THE 70S
AGAIN, ALTHOUGH MOST PROBABLE AT THIS POINT WILL BE UPPER 60S.
EXTENDED (SUNDAY THROUGH WEDNESDAY)...SUNDAY, BASED ON THE FEATURES,
AND THE PREVIOUS HPC FORECASTED FRONTS, THINK THAT THE DAY CONTINUES
TO BE DRY AS THE MOISTURE CONTINUES TO BE PUSHED TO THE SOUTH AND
WEST. THIS IS A TYPICAL HUDSON BAY HIGH PATTERN FOR US. OVERNIGHT,
HOWEVER, IT LOOKS LIKE THERE COULD BE A SYSTEM THAT WILL MOVE
THROUGH LATE. SO WILL MAINTAIN THE CHANCE OF RAIN. MONDAY, THAT
SYSTEM WOULD CONTINUE TO BRING CHANCE POPS TO THE FORECAST AREA
THROUGH THE DAY AS WELL. OVERNIGHT AND INTO TUESDAY, THEN HIGH
PRESSURE BUILDS INTO THE REGION AND DRY US OUT AGAIN. TUESDAY NIGHT
INTO WEDNESDAY COULD SEE SOME RAIN WITH THE 500 MB TROUGH THAT DROPS
INTO THE REGION. THE ECWMF (00Z) SEEMS TO HAVE GONE A LITTLE
OVERBOARD WITH THE 850 MB TEMPERATURES FALLING TO AROUND -2C
WEDNESDAY NIGHT. GFS LOOKS A LITTLE MORE REASONABLE, BUT IT
CONTINUES TO RAIN WEDNESDAY NIGHT AS WELL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 750 AM EDT THU MAY 3 2012
EXPECT VARIABLE CONDITIONS TODAY WITH PERIODIC THUNDERSTORMS. IFR
CEILINGS/VISIBLITIES EXPECTED TO DEVELOP TONIGHT.
&&
.MARINE...
ISSUED AT 404 AM EDT THU MAY 3 2012
GENERALLY EAST/SOUTHEAST WINDS EXPECTED TODAY WITHIN NORTHERN
MICHIGAN NEARSHORE ZONES WITH A WARM/STATIONARY FRONT DRAPED ACROSS
THE FORECAST AREA. FOG...LOCALLY DENSE...WILL CONTINUE TO BE A
CONCERN TODAY WITH MOIST AIR MASS IN PLACE ACROSS THE REGION.
WHITEFISH BAY/ST. MARY'S RIVER AND LAKE HURON NEARSHORE ZONES WILL
LIKELY HAVE THE BIGGEST ISSUES WITH LOW VISIBILITIES. WINDS LIKELY
TO TAKE ON MORE OF A NORTH-NORTHEAST COMPONENT LATER TONIGHT INTO
FRIDAY AS SURFACE PRESSURES RISE FROM THE NORTH. OTHER THAN FOG
ISSUES...HEADLINE CONDITIONS NOT ANTICIPATED THROUGH FRIDAY NIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&
SYNOPSIS...JSL
SHORT TERM...JPB
LONG TERM...JSL
MARINE...JPB
Hazardous weather outlook, May 3, 3:27 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
427 AM EDT THU MAY 3 2012
LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
041130-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
427 AM EDT THU MAY 3 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS ALL OF
NORTHERN MICHIGAN. SOME STORMS ACROSS NORTHERN LOWER MICHIGAN MAY
BECOME SEVERE...WITH HAIL TO ONE INCH DIAMETER AND DAMAGING WIND
GUSTS POSSIBLE. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH
AFTER MIDNIGHT FRIDAY.
LOCALLY HEAVY RAINFALL IS EXPECTED ALONG AND SOUTH OF THE M-32
CORRIDOR THROUGH EARLY AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SMALL CHANCE FOR A LINGERING THUNDERSTORM SOUTH OF M-72
FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING. SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE NATIONAL
WEATHER SERVICE.
JPB
In the hours before
Special weather statement, May 3, 2:03 AM EST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
303 AM EDT THU MAY 3 2012
MIZ025-026-031>035-041-042-030915-
BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-
GLADWIN-ARENAC-
303 AM EDT THU MAY 3 2012
...THUNDERSTORMS MOVING ACROSS NORTHERN MICHIGAN...
AT 300 AM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A AREA OF THUNDERSTORMS.
THESE STORMS WERE LOCATED FROM NEAR MANISTEE SOUTHEAST TOWARD
MOUNT PLEASANT...AND MOVING NORTHEAST AROUND 35 MPH. AREAS LIKELY
TO BE IMPACTED BY THESE STORMS THROUGH 5 AM INCLUDE MANISTEE...
FRANKFORT...CADILLAC...HOUGHTON LAKE...GLADWIN...STANDISH.
WHEN THESE STORMS PASS...EXPECT LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING AND HAIL TO ONE HALF INCH DIAMETER.
IF ANY STORMS BECOME SEVERE...WARNINGS WILL BE ISSUED BY THE
NATIONAL WEATHER SERVICE.
FOR ADDITIONAL INFORMATION, PLEASE VISIT THE NWS GAYLORD WEB PAGE
AT WWW.WEATHER.GOV/GAYLORD.
JPB
Local storm report, May 3, 6:25 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
725 AM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HEAVY RAIN CADILLAC 44.25N 85.42W
05/03/2012 M2.33 INCH WEXFORD MI SPOTTER
6 HR TOTAL THRU 6 AM. PEA TO DIME SIZED HAIL ALSO
REPORTED.
0711 AM HEAVY RAIN 2 SW CADILLAC 44.23N 85.44W
05/03/2012 M1.52 INCH WEXFORD MI CO-OP OBSERVER
3 HR TOTAL THRU 4 AM.
0711 AM HEAVY RAIN 6 E CADILLAC 44.25N 85.29W
05/03/2012 M2.51 INCH MISSAUKEE MI SPOTTER
6 HR TOTAL THRU 6 AM.
0711 AM HEAVY RAIN 11 N LAKE CITY 44.49N 85.21W
05/03/2012 M1.40 INCH MISSAUKEE MI SPOTTER
24 HR TOTAL THRU 6 AM.
0711 AM HEAVY RAIN 4 E HONOR 44.67N 85.94W
05/03/2012 M0.98 INCH BENZIE MI SPOTTER
24 HR TOTAL THRU 7 AM.
0711 AM HEAVY RAIN 1 N WELLSTON 44.23N 85.95W
05/03/2012 M2.12 INCH MANISTEE MI CO-OP OBSERVER
6 HR TOTAL THRU 5 AM.
0711 AM HEAVY RAIN 3 ESE LAKE ANN 44.71N 85.79W
05/03/2012 M1.04 INCH GRAND TRAVERSE MI SPOTTER
24 HR TOTAL THRU 7 AM.
0711 AM HEAVY RAIN MOORESTOWN 44.47N 84.95W
05/03/2012 E1.00 INCH MISSAUKEE MI BROADCAST MEDIA
1 HR TOTAL THRU 630 AM.
&&
SCHWARTZLocal storm report, May 3, 6:47 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
747 AM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WELLSTON 44.22N 85.95W
05/03/2012 M2.42 INCH MANISTEE MI PARK/FOREST SRVC
0700 AM HEAVY RAIN 5 SSW LAKE CITY 44.26N 85.25W
05/03/2012 M2.51 INCH MISSAUKEE MI COCORAHS
0746 AM HEAVY RAIN 2 SSW MANISTEE 44.22N 86.34W
05/03/2012 M2.32 INCH MANISTEE MI MESONET
0746 AM HEAVY RAIN 1 W MANISTEE 44.24N 86.35W
05/03/2012 M2.46 INCH MANISTEE MI MESONET
&&
HALBLAUBLocal storm report, May 3, 6:50 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
750 AM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN MAPLE CITY 44.85N 85.87W
05/03/2012 M1.23 INCH LEELANAU MI SPOTTER
24 HR TOTAL THRU 7 AM.
0748 AM HEAVY RAIN 5 SSW BRETHREN 44.23N 86.06W
05/03/2012 M2.21 INCH MANISTEE MI SPOTTER
12 HR TOTAL THRU 7 AM.
&&
SCHWARTZMarine Thunderstorm Wind, Sturgeon Point to Alabaster Mi 5nm Offshore to the Us/Canadian Border
- When
- May 3, 7:00 AM EST
- Where
- Sturgeon Point to Alabaster Mi 5nm Offshore to the Us/Canadian Border forecast zone, 13.94 mi SSE of Oscoda
- Measured
- 46 kt (53 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 44.224, -83.265
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, May 3 to 4, 20121 injured · $1.0 million · EF2 · 20 events
- Flash Flooding and Flooding in Michigan, May 3 to 4, 2012$8.2 million · 1.75 in hail · 26 events
- Hail and Damaging Wind in Wisconsin, May 3, 20121 death · 1 in hail · 3 events
- Flash Flooding and Hail in Michigan, May 3, 2012$1.4 million · 2 in hail · 26 events
- Hail in Nebraska, May 3, 2012$2.3 million · 2.75 in hail · 7 events
- Hail in New York, May 3, 2012$1.1 million · 2 in hail · 20 events
- Flash Flooding and Hail in Wisconsin, May 3, 20121 injured · $1.3 million · 0.88 in hail · 8 events
- Flash Flooding and Hail in Texas, May 3 to 7, 20121 injured · $20,000 · 2 in hail · 49 events
- Hail and Heavy Rain in Iowa, May 3 to 4, 2012$79,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in New York, May 3, 2012$120,000 · 1 in hail · 9 events
- Damaging Winds in Iowa, May 3, 2012$110,000 · 61 kt wind · 7 events
- Hail and Lightning Strike in Minnesota, May 3, 2012$100,000 · 1.75 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386333.